# SDR DALA2018101506137

- Difficulty date: October 14, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 77,417 hours, 34,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT OVERWING EPSU INOP. REMOVED AND REPLACED RIGHT OVERWING EPSU. OPERATION CHECKS NORMAL.
